Advertisement

Mathematische Annalen

, Volume 371, Issue 1–2, pp 741–751 | Cite as

Motivic equivalence of affine quadrics

  • Tom Bachmann
  • Alexander Vishik
Article
  • 146 Downloads

Abstract

In this article we show that the motive of an affine quadric \(\{q=1\}\) determines the respective quadratic form.

Notes

Acknowledgements

We are grateful to the Referee for useful remarks which improved the exposition.

References

  1. 1.
    Bachmann, T.: On the Invertibility of Motives of Affine Quadrics. Doc. Math. 22, 363–395 (2017)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Elman, R., Karpenko, N., Merkurjev, A.: The Algebraic and Geometric Theory of Quadratic Forms. AMS Colloquium Publications, vol. 56, p. 435 (2008)Google Scholar
  3. 3.
    Izhboldin, O.T.: Motivic equivalence of quadratic forms. Doc. Math. 3, 341–351 (1998)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Karpenko, N.: Criteria of motivic equivalence for quadratic forms and central simple algebras. Math. Ann. 317(3), 585–611 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Knebusch, M.: Generic splitting of quadratic forms, II. Proc. Lond. Math. Soc. 34, 1–31 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Lam, T.Y.: Algebraic theory of quadratic forms. Benjamin, Massachusetts (1973)zbMATHGoogle Scholar
  7. 7.
    Morel, F.: On the motivic \(\pi _0\) of the sphere spectrum. In: Axiomatic, enriched and motivic homotopy theory, pp. 219–260. Springer (2004)Google Scholar
  8. 8.
    Orlov, D., Vishik, A., Voevodsky, V.: An exact sequence for \(K^M_*/2\) with applications to quadratic forms. Ann. Math. 165(1), 1–13 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Rost M.: Some new results on the Chow groups of quadrics. Regensburg (1990). http://www.math.uni-bielefeld.de/~rost/chowqudr.html (preprint)
  10. 10.
    Rost, M.: The motive of a Pfister form (1998). http://www.math.uni-bielefeld.de/~rost/motive.html (preprint)
  11. 11.
    Vishik, A.: Integral Motives of Quadrics, MPIM, (13), pp. 1–82 (1998). http://www.mpim-bonn.mpg.de/node/263 (preprint)
  12. 12.
    Vishik, A.: Direct summands in the motives of quadrics, pp. 1–13 (1999). http://www.maths.nottingham.ac.uk/personal/av/papers.html (preprint)
  13. 13.
    Vishik, A.: Motives of quadrics with applications to the theory of quadratic forms. In: Tignol, J.-P. (ed.) Proceedings of the Summer School Geometric Methods in the Algebraic Theory of Quadratic Forms, Lens 2000, Lect. Notes in Math., vol. 1835, pp. 25–101 (2004)Google Scholar
  14. 14.
    Vishik, A.: Excellent connections in the motives of quadrics. Ann. Scient. Éc. Norm. Sup. \(4^e\) série 44, 183–195 (2011)Google Scholar
  15. 15.
    Voevodsky, V.: Triangulated categories of motives over a field. In: Annals of Math Studies, Cycles, transfers, and motivic homology theories, vol. 143, pp. 188–238 (2000)Google Scholar
  16. 16.
    Voevodsky, V.: Motivic cohomology with \(\mathbb{Z}/2\)-coefficients. Publ. Math. IHES 98, 59–104 (2003)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Fakultät MathematikUniversität Duisburg-EssenEssenGermany
  2. 2.School of Mathematical SciencesUniversity of NottinghamNottinghamUK

Personalised recommendations